# SDR RMXADMR334393

- Difficulty date: April 14, 2011
- Submitted: April 16, 2011
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Aircraft time: 14,099 hours, 63,748 cycles
- Engine: Lyc LTS101650B1
- Engine time: 10,055 hours, 16,233 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Scratched
- Location: Tail Boom
- Component: Tailboom
- Component part number: 11730052V003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .012" DEEP .3750" LONG SCRATCH WAS FOUND ON THE RT SIDE OF THE TAIL BOOM UNDER THE OMEGA STRINGER, 12 INCHES AFT OF THE CONNECTING FLANGE.
